After one month of Pill, teen has 7 hearts attacks, 100s of blood clots…

Posted on

After just one month’s use of the abortifacient so-called “Pill”, a British teen girl has experienced seven myocardial infarcts (heart attacks) and 100s of blood clots, it has been reported.

Alyce Clark learned all the various lies and falsehoods promoted by domestic terrorist groups like Klan Parenthood and the UK version of PP, Marie Stopes, are just that: lies.

The Pill is often abortifacient and in the case of products like Plan B One Step and ella (chemical cousin to the French abortion pill), the killing rate is upwards of 85-100%.

Too bad Alyce didn’t learn the truth about the Pill earlier so she could have avoided these serious and potentially lethal effects of the abortifacient high dose steroid. For a further discussion of the properties of the Pill, click here…

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s